| Model Number |
VLOCM0614 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during an open pacemaker implant procedure, the needle separated from the thread while using running stitch on the final closure of the skin.To resolve the issue, the surgeon finished the closure with 3 knots using vicryl suture and complete the case.